hi, this is my 3rd month of taking isotretinion, but my acne is getting worse day by day,their big cystical acne,when it will be start clearing up? i had 4 sessions of microdernabrasion in the second month of the medication,,,then i had two sessions of dermarollar in the 3rd month,,,i am not going to take next two dermarollar sessions,bcoz i am afraid may be it is causing the severe acne breakouts,since its my 3rd month of isotritionion but my skin is so worse, when it will be start clearing up
It My 3rd Month While Taking Oratane 20mg, My Skin is Getting Worse by Cystic Acne, When It Will Be Cleared Up?
- rania ali
- 4 years ago
No doctor answers yet
You might also like...
My Son Has Been on Accutane for 8 Weeks His Acne Has Gotten Much... 2 doctor answers
Face Has Completely Cleared Up on 30 Mg of Accutane a Day. Do I... 2 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Accutane PicturesBefore & afters from doctors (19)
Photos from the community
- 1 comment
- 3 likes